Inequalities of quermassintegrals about mixed Blaschke Minkowski homomorphisms

Authors

  • Yibin Feng
  • Weidong Wang
  • Jun Yuan

DOI:

https://doi.org/10.5556/j.tkjm.46.2015.1689

Keywords:

mixed Blaschke-Minkowski homomorphisms, quermassintegrals, Minkowski inequality, Brunn-Minkowski inequality

Abstract

In this article, we establish some inequalities of quermassintegrals associated with mixed Blaschke Minkowski homomorphisms. In particular, Minkowski and Brunn-Minkowski type inequalities for quermassintegrals differences of mixed Blaschke Minkowski homomorphisms are established. In addition, we also give an isolated form of Brunn-Minkowski type inequality of quermassintegrals established by Schuster.

Author Biographies

Yibin Feng

School ofMathematics and Statistics, Hexi University, Zhangye, 734000, China.

Weidong Wang

Department ofMathematics, China Three Gorges University, Yichang, 443002, China.

Jun Yuan

School ofMathematics and Computer Science, Nanjing Xiaozhuang University, Nanjing, 211171, China.

References

E. F. Beckenbach and R. Bellman, Inequalities, 2nd edition (Berlin: Springer-Verlag) (1965).

E. D. Bolker, A class of convex bodies, Trans. Amer. Math. Soc., 145(1969), 323--345.

J. Bourgain and J. Lindenstrauss, Projection bodies, geometric aspects of functional analysis (1986/87), Springer, Berlin (1988), 250--270.

R. J. Gardner, Geometric Tomography, Second ed., Cambridge Univ. Press, Cambridge, 2006.

P. Goody and W. Weil, Zonoids and generalizations, Handbook of convex Geometry (P.M. Gruber and J.M. Wills, eds.), North-holland, Amsterdam, (1993), 1297--1326.

E. Grinberg and G. Y. Zhang, Convolutions, transforms, and convex bodies, Proc. London Math. Soc., 78 (1999),77--115.

M. Ludwig, Projection bodies and valuations, Adv. Math.,172 (2002), 158--168.

M. Ludwig, Minkowski valuations, Trans. Amer. Math. Soc., 357(2005),4191--4213.

E. Lutwak, Select affine isoperimetric inequalities, Handbook of convex Geometry, Vol. A(P.M. Gruber and J.M. Wills, eds.), North-holland, Amsterdam, (1993), 151--176.

E. Lutwak, Inequalities for mixed projection bodies, Trans. Amer. Math. Soc.,339(1993), 901--916.

E. Lutwak, Mixed projection inequalities, Trans. Amer. Math. Soc.,287(1985), 91--105.

E. Lutwak, Volume of mixed bodies, Trans. Amer. Math. Soc.,294(1986), 487--500.

E. Lutwak, D. Yang and G. Y. Zhang, $L_p$-affine isoperimetric inequalities, J. Differential Geom., 56(2000),111--132.

C. M. Petty, Isoperimetric problems, Proc. Conf. on Convexity and Combinational Geometry, Univ. of Oklahoma, (1972), 26--41.

D. Ryabogin and A. Zvavitch, The Fourrier transform and Firey projections of convex bodies, Indiana. Univ. Math. Journal, 53 (2004), 667--682.

R. Schneider, Convex Bodies: The Brunn-Minkowski Theory, Cambridge Univ., Press, Cambridge, 1993.

R. Schneider and W. Weil, Zonoids and related topics, Convexity and its applications, Birkhauser, Basel, (1983), 296--317.

F. E. Schuster, Volume inequalities and additive maps of convex bodies, Mathematica, 53(2006), 211--234.

W. D. Wang, F. H. Lu and G. S. Leng, A type of monotonicity on the $L_p$-centroid body and $L_p$-projection body , Math. Inequal. Appl., 8(2005), 4, 735--742.

W. D. Wang, G. S. Leng and F. H. Lu, On Brunn-Minkowski inequality for the quermassintegrals and dual quermassintegrals of $L_p$-projection body, Chinese Annals of Math., 27A(2006),829--836. (in Chinese)

W. D. Wang and X. Y. Wan, Shephard type problems for general $L_p$-projection bodies, Tanwan J. Math. 16(2012),1749--1762.

W. D. Wang, D. J. Wei and Y. Xiang, On monotony for $L_p$-projection body, Adv. Math., 37(2008), 690--700. (in Chinese)

W. D. Wang and G. S. Leng, The Petty projection inequality for $L_p$-mixed projection bodies, Acta Mathematica Sinica, 23(2007), 1485--1494.

C. J. Zhao and W. Cheung, On p-quermassintegral differences function, Proc. Indian Acad. Sci., 116(2006), 221--231.

Downloads

Published

2015-09-30

How to Cite

Feng, Y., Wang, W., & Yuan, J. (2015). Inequalities of quermassintegrals about mixed Blaschke Minkowski homomorphisms. Tamkang Journal of Mathematics, 46(3), 217–227. https://doi.org/10.5556/j.tkjm.46.2015.1689

Issue

Section

Papers